its been 6 months that i have a lot of foam in urine (foam ,bubles)every single time i urinate.Also my urine is cloady and dark yellow somtime.I have seen 2 urologist in the last 6 months like 10 times .i have done urinanalysis and the urologist think that nothing is wrong with me and i keep telling him that something must be wrong since i have these symptoms.(also have watery semen nonsticky).I a taking cipro 500 mg right now for the third time in the last 6 months.Any idea what should i do?
There are several conditions which can cause foamy urine. Rapid urination, concentrated urine are few common causes. The presence of semen in urine in retrograde ejaculation can cause semen to be forced into the urinary bladder causing foamy urine. Taking high protein diet, protein supplements can cause protein loss in urine and foamy urine. Kidney damage, vesicocolic fistula and urinary tract infection can also cause protein loss in urine. A 24 hour urine sample examination for any pus cells and protein may be helpful. If the symptoms are persisting clarify your doubts with your doctor if any additional tests are needed.
Best luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.